Works matching DE "MONOGENIC functions"
Results: 239
Rediscovery of Malagasy Lathraeocarpa allows determination of its taxonomic position within Rubiaceae.
- Published in:
- Taxon, 2009, v. 58, n. 1, p. 209, doi. 10.1002/tax.581020
- By:
- Publication type:
- Article
Generalized Appell polynomials and Fueter–Bargmann transforms in the polyanalytic setting.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 3, p. 677, doi. 10.1142/S0219530522500191
- By:
- Publication type:
- Article
Microsatellite mapping identifies TTKST-effective stem rust resistance gene in wheat cultivars VL404 and Janz.
- Published in:
- Molecular Breeding, 2012, v. 30, n. 4, p. 1757, doi. 10.1007/s11032-012-9759-y
- By:
- Publication type:
- Article
A set of near-isogenic lines of Indica-type rice variety CO 39 as differential varieties for blast resistance.
- Published in:
- Molecular Breeding, 2011, v. 27, n. 3, p. 357, doi. 10.1007/s11032-010-9437-x
- By:
- Publication type:
- Article
Monogenic objects in subcategories of MER.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 4, p. 305, doi. 10.1023/a:1024635613251
- By:
- Publication type:
- Article
Projections of Monogenic Algebras.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 5, p. 392, doi. 10.1007/s10469-013-9251-8
- By:
- Publication type:
- Article
Establishment of homozygous transgenic rice lines after elimination of unlinked albino traits from transgenic events through segregation.
- Published in:
- In Vitro Cellular & Developmental Biology Plant, 2010, v. 46, n. 5, p. 395, doi. 10.1007/s11627-010-9313-8
- By:
- Publication type:
- Article
Orthogonality of the generalized Hermitean Clifford-Hermite polynomials.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 10, p. 687, doi. 10.1080/10652460802166799
- By:
- Publication type:
- Article
On a bi-axial system related to the hyperbolic Dirac equation.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 1, p. 1, doi. 10.1080/1065246042000272108
- By:
- Publication type:
- Article
Multiclass histology image retrieval, classification using Riesz transform and local binary pattern features.
- Published in:
- Computer Methods in Biomechanics & Biomedical Engineering: Imaging & Visualisation, 2020, v. 8, n. 6, p. 595, doi. 10.1080/21681163.2020.1761885
- By:
- Publication type:
- Article
Genetic basis of β-cell dysfunction in man.
- Published in:
- Diabetes, Obesity & Metabolism, 2009, v. 11, p. 149, doi. 10.1111/j.1463-1326.2009.01117.x
- By:
- Publication type:
- Article
Systemic lupus erythematosus and familial Mediterranean fever: a possible negative association between the two disease entities - report of four cases and review of the literature.
- Published in:
- Lupus, 2008, v. 17, n. 7, p. 663, doi. 10.1177/0961203308089403
- By:
- Publication type:
- Article
Descriptors of Secondary Active Transporter Function and How They Relate to Partial Reactions in the Transport Cycle.
- Published in:
- Membranes, 2021, v. 11, n. 3, p. 178, doi. 10.3390/membranes11030178
- By:
- Publication type:
- Article
Planar Harmonic and Monogenic Polynomials of Type A.
- Published in:
- Symmetry (20738994), 2016, v. 8, n. 10, p. 108, doi. 10.3390/sym8100108
- By:
- Publication type:
- Article
WEAK EXPONENTIAL DICHOTOMY FOR SKEW-EVOLUTION SEMIFLOWS IN BANACH SPACES.
- Published in:
- Annals of DAAAM & Proceedings, 2009, p. 137
- By:
- Publication type:
- Article
CLOSED FORMULAS FOR SINGLY-PERIODIC MONOGENIC COTANGENT, COSECANT AND COSECANT-SQUARED FUNCTIONS IN CLIFFORD ANALYSIS.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 67, n. 2, p. 401, doi. 10.1112/S0024610702004003
- By:
- Publication type:
- Article
Human genetics of infectious diseases: between proof of principle and paradigm.
- Published in:
- 2009
- By:
- Publication type:
- journal article
Linearized Riesz transform and quasi-monogenic shearlets.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2014, v. 12, n. 3, p. -1, doi. 10.1142/S0219691314500271
- By:
- Publication type:
- Article
Utilizing Local Phase Information to Remove Rain from Video.
- Published in:
- International Journal of Computer Vision, 2015, v. 112, n. 1, p. 71, doi. 10.1007/s11263-014-0759-8
- By:
- Publication type:
- Article
Concrete algorithms for word problem and subsemigroup problem for semigroups which are disjoint unions of finitely many copies of the free monogenic semigroup.
- Published in:
- Acta Mathematica Hungarica, 2017, v. 151, n. 2, p. 271, doi. 10.1007/s10474-017-0687-5
- By:
- Publication type:
- Article
Macrophage activation syndrome in the course of monogenic autoinflammatory disorders.
- Published in:
- Clinical Rheumatology, 2015, v. 34, n. 8, p. 1333, doi. 10.1007/s10067-015-2923-0
- By:
- Publication type:
- Article
Neurobildgebung genetischer Aspekte der Parkinson-Krankheit.
- Published in:
- Der Nervenarzt, 2010, v. 81, n. 10, p. 1196, doi. 10.1007/s00115-010-3024-6
- By:
- Publication type:
- Article
Bipolygons and multipolygons over semigroups.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 5/6, p. 834, doi. 10.1134/S0001434610050238
- By:
- Publication type:
- Article
Genetic Control of Glaucousness in Wheat Plants.
- Published in:
- Russian Journal of Genetics, 2018, v. 54, n. 11, p. 1277, doi. 10.1134/S1022795418110066
- By:
- Publication type:
- Article
The load and diversity of hereditary diseases in four raions of Rostov oblast.
- Published in:
- Russian Journal of Genetics, 2014, v. 50, n. 1, p. 82, doi. 10.1134/S1022795414010025
- By:
- Publication type:
- Article
A classification of disjoint unions of two or three copies of the free monogenic semigroup.
- Published in:
- Semigroup Forum, 2015, v. 91, n. 1, p. 53, doi. 10.1007/s00233-014-9638-4
- By:
- Publication type:
- Article
On disjoint unions of finitely many copies of the free monogenic semigroup.
- Published in:
- Semigroup Forum, 2013, v. 87, n. 1, p. 243, doi. 10.1007/s00233-013-9468-9
- By:
- Publication type:
- Article
Lattice isomorphisms of bisimple monogenic orthodox semigroups.
- Published in:
- Semigroup Forum, 2011, v. 83, n. 2, p. 250, doi. 10.1007/s00233-011-9304-z
- By:
- Publication type:
- Article
INTEGRAL THEOREMS FOR MONOGENIC FUNCTIONS IN AN INFINITE-DIMENSIONAL SPACE WITH A COMMUTATIVE MULTIPLICATION.
- Published in:
- Bulletin de la Société des Sciences et des Lettres de Lodz, 2018, v. 68, n. 2, p. 25, doi. 10.26485/0459-6854/2018/68.2/2
- By:
- Publication type:
- Article
THE FUETER PRIMITIVE OF BIAXIALLY MONOGENIC FUNCTIONS.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 2, p. 657, doi. 10.3934/cpaa.2014.13.657
- By:
- Publication type:
- Article
A NOTE ON THE MONOGENEITY OF POWER MAPS.
- Published in:
- Albanian Journal of Mathematics, 2017, v. 11, n. 1, p. 3, doi. 10.51286/albjm/1495919797
- By:
- Publication type:
- Article
Disease-modifying genes and monogenic disorders: experience in cystic fibrosis.
- Published in:
- Application of Clinical Genetics, 2014, v. 7, p. 133, doi. 10.2147/TACG.S18675
- By:
- Publication type:
- Article
THE CLIQUE-WIDTH OF BIPARTITE GRAPHS IN MONOGENIC CLASSES.
- Published in:
- International Journal of Foundations of Computer Science, 2008, v. 19, n. 2, p. 477, doi. 10.1142/S0129054108005772
- By:
- Publication type:
- Article
Family history in breast cancer in São Luís, Maranhão, Brazil.
- Published in:
- BMC Research Notes, 2016, v. 9, p. 1, doi. 10.1186/s13104-015-1471-7
- By:
- Publication type:
- Article
Region Matching of SAR Images Using Blocks for Target Recognition.
- Published in:
- Computational Intelligence & Neuroscience, 2021, p. 1, doi. 10.1155/2021/5410440
- By:
- Publication type:
- Article
PENROSE TRANSFORM AND MONOGENIC SECTIONS.
- Published in:
- Archivum Mathematicum, 2012, v. 48, n. 5, p. 399, doi. 10.5817/AM2012-5-399
- By:
- Publication type:
- Article
CANONICAL BASES FOR 픰픩(2, (…))-MODULES OF SPHERICAL MONOGENICS IN DIMENSION 3.
- Published in:
- Archivum Mathematicum, 2010, v. 46, n. 5, p. 339
- Publication type:
- Article
FISCHER DECOMPOSITIONS IN EUCLIDEAN AND HERMITEAN CLIFFORD ANALYSIS.
- Published in:
- Archivum Mathematicum, 2010, v. 46, n. 5, p. 301
- Publication type:
- Article
FINELY DIFFERENTIABLE MONOGENIC FUNCTIONS.
- Published in:
- Archivum Mathematicum, 2006, v. 42, p. 301
- By:
- Publication type:
- Article
Octonionic monogenic and slice monogenic Hardy and Bergman spaces.
- Published in:
- Forum Mathematicum, 2024, v. 36, n. 4, p. 1031, doi. 10.1515/forum-2023-0039
- By:
- Publication type:
- Article
The Bergman Kernels for the half-ball and for fractional wedge-shaped domains in Clifford Analysis.
- Published in:
- Forum Mathematicum, 2005, v. 17, n. 5, p. 809, doi. 10.1515/form.2005.17.5.809
- By:
- Publication type:
- Article
The role of clinical and neuroimaging features in the diagnosis of CADASIL.
- Published in:
- Journal of Neurology, 2018, v. 265, n. 12, p. 2934, doi. 10.1007/s00415-018-9072-8
- By:
- Publication type:
- Article
Orthogonal basis for spherical monogenics by step two branching.
- Published in:
- Annals of Global Analysis & Geometry, 2012, v. 41, n. 2, p. 161, doi. 10.1007/s10455-011-9276-y
- By:
- Publication type:
- Article
novoCaller: a Bayesian network approach for de novo variant calling from pedigree and population sequence data.
- Published in:
- Bioinformatics, 2019, v. 35, n. 7, p. 1174, doi. 10.1093/bioinformatics/bty749
- By:
- Publication type:
- Article
GeneVetter: a web tool for quantitative monogenic assessment of rare diseases.
- Published in:
- Bioinformatics, 2015, v. 31, n. 22, p. 3682, doi. 10.1093/bioinformatics/btv432
- By:
- Publication type:
- Article
Chemical senses: Sniffing out disease.
- Published in:
- Nature Reviews Neuroscience, 2009, v. 10, n. 6, p. 396, doi. 10.1038/nrn2657
- By:
- Publication type:
- Article
Genetic and environmental interactions determine seizure susceptibility in epileptic EL mice.
- Published in:
- Genes, Brain & Behavior, 2006, v. 5, n. 7, p. 518, doi. 10.1111/j.1601-183X.2006.00204.x
- By:
- Publication type:
- Article
Representations of solutions of Lamé system with real coefficients via monogenic functions in the biharmonic algebra.
- Published in:
- Proceedings of the International Geometry Center, 2023, v. 16, n. 1, p. 78, doi. 10.15673/tmgc.v16i1.2400
- By:
- Publication type:
- Article
Monogenic functions and harmonic vectors.
- Published in:
- Proceedings of the International Geometry Center, 2023, v. 16, n. 1, p. 59, doi. 10.15673/tmgc.v16i1.2385
- By:
- Publication type:
- Article
Malformations of Cortical Development in Patients With Midline Facial Defects and Ocular Hypertelorism.
- Published in:
- Cleft Palate Craniofacial Journal, 2010, v. 47, n. 4, p. 343, doi. 10.1597/08-167.1
- By:
- Publication type:
- Article